New Arrivals/Restock

Motrin IB Liquid Gels - Pain Reliever with 200mg Ibuprofen for Muscle Aches, Headache, Backache, Toothache, Menstrual Cramps and Minor Arthritis Pain - 120 Caplets

flash sale iconLimited Time Sale
Until the end
10
15
17

$7.94 cheaper than the new price!!

Free shipping for purchases over $99 ( Details )
Free cash-on-delivery fees for purchases over $99
Please note that the sales price and tax displayed may differ between online and in-store. Also, the product may be out of stock in-store.
New  $13.24
quantity

Product details

Management number 218064527 Release Date 2026/05/03 List Price $5.30 Model Number 218064527
Category

Motrin IB Liquid Gels provide fast-acting, effective pain relief of minor aches & pains due to muscular aches, headache, toothache, backache, menstrual cramps, minor pain of arthritis, the common cold and temporarily reduces fever. Each liquid gel cap contains 200 milligrams of the NSAID ibuprofen, a pain relief medicine that works fast to stop pain where it starts. Adults and children aged 12 and older, take one gel capsule every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one capsule two capsules may be used. If you are pregnant or breastfeeding, it is important to consult a healthcare professional before use, it is especially important not to use ibuprofen at 20 weeks or later in pregnancy unless directed to do so by a doctor because it may cause problems in the unborn child or complicate delivery. HSA/FSA eligible.This site contains current product information & may differ from the information on the product packaging you may have.

  • 120-count Motrin IB Liquid Gels - Fast-acting, effective pain relief from headaches, muscular aches, back pain; also relieves pain from menstrual cramps, and minor arthritis pain.
  • Each liquid gel contains 200 milligrams (NSAID) ibuprofen to help stop pain at the source of inflammation and provide powerful pain relief.
  • Powerful Fever Reducer - Temporarily reduces fever and alleviates pain due to the common cold.
  • Ages 12 years and older, take one capsule every 4 to 6 hours while symptoms persist; ; if pain or fever does not respond to one capsule, two capsules may be used.
  • Do not exceed 6 capsules in 24 hours unless directed by a doctor. HSA/FSA eligible product.
  • 120 capsules
  • Regular Strength (200 mg)
  • Pain Reliever/Fever Reducer

UPC 300450409126
Flavor oil_free
Item Form Gel,Liquid Gels
Brand Name Motrin
Model Name Mortin Liquid Gel
Unit Count 120 Count
Dosage Form Gel
Item Weight 4.64 ounces
Manufacturer Kenvue
Model Number 300450409126
Container Type Bottle
Item Dimensions 2.38 x 4.13 x 2.38 inches
Number of Items 1
Target Audience Unisex-Adults, Unisex-Kids
Product Benefits Fever
Net Content Count 120 Count
Package Type Name Box
Active Ingredients Active Ingredient (in each capsule) (Purposes) Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID*) (Pain reliever/fever reducer) (present as the free acid and potassium salt) *nonsteroidal anti-inflammatory drug Inactive ingredients gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol
Additional Features Fast-Acting
Target Use Body Part Back
Age Range Description Adult
Manufacturer Part Number 300450409126
Specific Uses For Product Arthritis, Fever
Global Trade Identification Number 00300450409126

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Product Review

You must be logged in to post a review